# SDR ABXA9701607

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5769589
- Condition: Cracked
- Location: Ws 6225
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E LWR SKIN AT STA XOLOF 6225 HAS CRACKS AT FASTENERS.  REPAIRED L/E SKIN AT STA XOLOF 6225 IAW SRM 57-2-1, 51-1-6, 51-1-21 AND 51-1-11.
